MathSciNet Relay Station
MathSciNet bibliographic data
MR1964958 60G15 (60J25 60J60 60J65)
Chen, Xia; Li, Wenbo V. Quadratic functionals and small ball probabilities for the $m$-fold integrated Brownian motion. Ann. Probab. 31 (2003), no. 2, 1052–1077.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement